Vol. 9(1) Jan. 2021, No. 28, pp. 310-321.

MATHEMATICAL MODEL WITH VARIABLE POPULATION SIZE
Vol. 9(1) Jan. 2021, No. 28, pp. 310-321
PAPPU MAHTO AND SMITA DEY

 

Abstract

In this paper, we have discussed the stability analysis of the model when the vaccination is considered in the system. Here we calculate the basic reproduction number and discuss the stability analysis. First, the disease - free equilibrium and second, the endemic equilibrium. The disease - free equilibrium exists and stable when the basic reproduction number is less than or equal to unity and hence the disease disappear from the system and the endemic equilibrium exists and stable when basic reproduction number is greater than unity and hence the disease exists permanently in the system


Full Text (PDF 293 K)